Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The $q$-regularity of lattice point paths in $R^n$


Author: Jerome L. Paul
Journal: Bull. Amer. Math. Soc. 81 (1975), 492-494
MSC (1970): Primary 05B99, 10E99
DOI: https://doi.org/10.1090/S0002-9904-1975-13795-5
Addendum, The $q$-regularity of lattice point paths in $R^n$: Bull. Amer. Math. Soc., Volume 81, Number 6 (1975), 1136--1136
MathSciNet review: 0366679
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Erdös and J. L. Selfridge, On a combinatorial game, J. Combinatorial Theory Ser. B 14 (1973), 298-301. MR 327313
  • 2. A. W. Hales and R. I. Jewett, Regularity and positional games, Trans. Amer. Math. Soc. 106 (1963), 222-229. MR 26 #1265. MR 143712
  • 3. J. L. Paul, Partitioning the lattice points in R (to appear).
  • 4. R. Rado, Note on combinatorial analysis, Proc. London Math. Soc. (2) 48 (1943), 122-160. MR 5, 87. MR 9007

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05B99, 10E99

Retrieve articles in all journals with MSC (1970): 05B99, 10E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13795-5

American Mathematical Society